# SDR MASA2010052700554

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 18,969 hours, 12,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Link
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUT IN FLIGHT.  CLEANED AND ADJUSTED LOWER LOCK LINK.
